My normal cycle is usually no more than 4 days with the 2nd and 3rd day being moderately heavy. I've noticed my periods have been a little irregular between times but they've remained the same as far duration and flow. This month, right now, I'm having an usually long (over 2 weeks) and extremely heavy period. It's scaring me.
Here's what I want to know:
Right before my period started I was having mild headaches for a couple of days and I probably took six or eight ( 2- 4 per day)aspirin right before it started. I think I took two aspirin the first day it started, but then I stopped taking it.
Is it possible that the aspirin thinned my blood out too much and that's why I'm having this heavy period, is it normal at my age to suddenly have such a change?
I don't have medical insurance and would like to make sure if its necessary to see a doctor. I'm not in pain, the only discomfort is I'm feeling gross.
Welcome to ehealthforum.
Aspirin does thin out the blood. It should be restricted to 2 per day. Since you took it more than the prescribed dose, chances are that it disrupted the bleeding pattern.
Visit the ER or your healthcare provider and get an evaluation done and get the bleeding stopped. If you do suffer often with migraine/headaches, get yourself started on appropriate treatment. Do not self medicate yourself.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.